# SDR 2008UALA04331

- Difficulty date: August 15, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 70,703 hours, 11,554 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE OVERHEAD EXIT SIGN AT FWD ECONOMY CABIN MISSING LENSE.  *S/D*  REPLACED CALL LIGHT HOUSING.  ALL OKAY.
